# SDR DL757090347

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 974M STRINGER 17L, CUSP WEB HAS AREA OF HEAVY CORROSION (CP53-241-01I ) COMPLIED WITH AT SAA, SAT ON N/R 104179 SAA JOB 82267600001.
